# SDR COMA9610277

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: M610628023
- Condition: Failed
- Location: Auto Feather
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER AURAL WARNING SOUNDED DURING TAKEOFF.  REPLACED RELAY K0039.
